# SDR CA960619003

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3244 · Tire
- Part: Tread
- Part number: 93077031
- Condition: Separated
- Location: Mlg Tire
- Component: Dunlop, 265X813
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)TREAD SEPARATED FROM TIRE CARCASS ON TAKEOFFBOTH TIRES REPLACED  TIRE ON SECOND RECAP
